# SDR 08FDEA00733

- Difficulty date: March 5, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6050505
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPOILER NR 4 UPPER EXTERIOR IS DELAMINATED (3 PLACES).  TAP TESTED MARKED AREAS IAW DC/MD-10 SRM 51-61-01; VOL II.  NO DELAMINATION NOTED AT THIS TIME.  REINSTALLED LT NR 4 SPOILER IAW MD-10-10 AMM 27-60-01-4.   CLEARANCE AND   OPS CHECKS GOOD IAW MD-10-10 AMM 27-60-01-6 AND MD-10-10 AMM 27-60-01-4.
